# SDR UALA2010051101602

- Difficulty date: May 11, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 34,888 hours, 13,241 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Computer
- Part number: 87292325V06
- Part serial: 1035
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

VENT BLOWER FAULT ON ECAM, FLT DIVERTED.  REPLACED AVIONICS EQUIP VENTILATION COMPUTER (AVEC) PER AMM, TESTS OKAY.
